×

Quelques remarques sur les théorèmes de périodicité. (French) Zbl 0124.38203


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] BOTT (R.) . - The space of loops on a Lie group (Mich. math. J., t. 5, 1958 , p. 35-61). Article | MR 21 #1589 | Zbl 0096.17701 · Zbl 0096.17701
[2] BOTT (R.) . - The stable homotopy of the classical groups (Annals of Math., t. 70, 1959 , p. 313-337). MR 22 #987 | Zbl 0129.15601 · Zbl 0129.15601
[3] HIRZEBRUCH (F.) . - A Riemann-Roch theorem for differentiable manifolds (Séminaire Bourbaki, t. 11, 1958 - 1959 , n^\circ 177). Numdam | Zbl 0129.15406 · Zbl 0129.15406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.